# SDR 2001UALA01061

- Difficulty date: June 16, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Aircraft time: 24,656 hours, 15,415 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING VERY DIM. ROW 3-10 AND 15-AFT.  REPLACED BATTERY PACKS AND AFT CABIN POWER INVERTER.
